# SDR IPXA2014081884002

- Difficulty date: July 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C,STRINGER 51 CRACKED.  REPAIRED IAW EA 011-5710-01-A5506, REV I/R AND EO 5710-55225-A.
